# SDR 07FDEA01503

- Difficulty date: April 13, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 67,032 hours, 23,309 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DEPARTURE RECEIVED LVL 2 CARGO DOOR FWD "B"  ALERT, RAN QRH AND ALERT DISAPPEARED, MEL 52-40-01-05: CARGO DOOR FWD "B" ALERT INOP.  VERIFY DOOR IS CLOSED AND LOCKED PRIOR TO BLOCK-OUT.  INSPECTED "B" DOOR WARNING SWITCH FOR FWD LWR CARGO DOOR WARNING FOR CONDITION AND SECURITY.  NOTED NO FAULTS.  REMOVED AND REPLACED THE LOWER FWD CARGO DOOR WARNING "B" (D1-92) PROXIMITY SENSOR, DOOR WARNING SYSTEM OPS NORMAL.  REF MD10-10 AMM 52-70-03-2.
